# SDR USAA2009052191243

- Difficulty date: May 20, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 64,267 hours, 28,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3782
- Condition: Low Pressure
- Location: R1 Door
- Part time: 21,336 hours, 8,114 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4395129 - FLT 612-ATL - EMERGENCY EQUIPMENT - R1 ENTRY DOOR EMERGENCY OPERATION CYLINDER PRESSURE LOW.  MAINTENANCE SERVICED R1 ENTRY DOOR EMERGENCY OPERATION CYLINDER PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
